Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 41, Number 3

All articles in this issue are freely accessible.

Diakoptics or tearing—a mathematical approach
P. W. Aitchison.
Quart. Appl. Math. 41 (1983), 265-272
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 721417
Nonlinear breakup of an electrohydrodynamic jet
S. K. Malik and M. Singh.
Quart. Appl. Math. 41 (1983), 273-287
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 721418
A nonstandard nonlinear boundary value problem for harmonic functions
Nima Geffen.
Quart. Appl. Math. 41 (1983), 289-300
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 721419
Near critical free surface flow past an obstacle
Susan L. Cole.
Quart. Appl. Math. 41 (1983), 301-309
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 721420
On existence of solution of the Dirichlet problem of fourth order partial differential equations with variable coefficients
S. Balasundaram and P. K. Bhattacharyya.
Quart. Appl. Math. 41 (1983), 311-317
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 721421
Free boundaries in one-dimensional flow
B. Sherman.
Quart. Appl. Math. 41 (1983), 319-330
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 721422
The nonlinear circular membrane under a vertical force
R. W. Dickey.
Quart. Appl. Math. 41 (1983), 331-338
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 721423
On the use of invariance requirements for intermediate configurations associated with the polar decomposition of a deformation gradient
J. Casey and P. M. Naghdi.
Quart. Appl. Math. 41 (1983), 339-342
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 721424
A perturbation method for solving a quadratic evolution equation
John W. Hilgers and Robert J. Spahn.
Quart. Appl. Math. 41 (1983), 343-351
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 721425
Some new identities for Legendre polynomials
Harry L. Johnson.
Quart. Appl. Math. 41 (1983), 353-355
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 721426
The form of interfacial surfaces in Korteweg’s theory of phase equilibria
James Serrin.
Quart. Appl. Math. 41 (1983), 357-364
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 721427
An overdetermined system
Patrizia Pucci.
Quart. Appl. Math. 41 (1983), 365-367
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 721428
Potential related to a strip with a pair of $V$ or $U$ notches
Chih-Bing Ling.
Quart. Appl. Math. 41 (1983), 369-377
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 721429

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website